Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.5

ISSN Печать: 2152-5102
ISSN Онлайн: 2152-5110

Выпуски:
Том 47, 2020 Том 46, 2019 Том 45, 2018 Том 44, 2017 Том 43, 2016 Том 42, 2015 Том 41, 2014 Том 40, 2013 Том 39, 2012 Том 38, 2011 Том 37, 2010 Том 36, 2009 Том 35, 2008 Том 34, 2007 Том 33, 2006 Том 32, 2005 Том 31, 2004 Том 30, 2003 Том 29, 2002 Том 28, 2001 Том 27, 2000 Том 26, 1999 Том 25, 1998 Том 24, 1997 Том 23, 1996 Том 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v26.i3.50
pages 329-347

Numerical Simulation of Sloshing of a Liquid in a Moving Closed Rectangular Container

I. A. Lukovsky
National Academy of Sciences of Ukraine, Institute of Mathematics, Tereschenkivska 3, 01601 Kiev, Ukraine
G. F. Zolotenko
Institute of Mathematics of National Academy of Sciences of Ukraine, Kyiv, Ukraine

Краткое описание

The problem of sloshing of a liquid, partially filling a covered moving rectangular container, which arises in dynamics of tankers is, investigated. A set of equations allowing numerical analysis of the dynamics of the fluid in the two-dimensional case at arbitrary translational and angular motions of the container is derived by applying the variational method to a model of an ideal, homogeneous, incompressible fluid. Numerical results on determining the frequencies of free sloshing of the liquid upon steep deviations of the ship from the horizontal, when the cavity can no longer by regarded as cylindrical are presented.